Does vicodin make you nauseous
Yes, Vicodin can cause mild nausea. Severe nausea or vomiting is a sign of overdose, and should be treated seriously. [ Source: http://www.chacha.com/question/does-vicodin-make-you-nauseous ]
More Answers to “Does vicodin make you nauseous“
- Would taking Vicodin for my pain make me more nauseous??
- If the pain is this bad you need to take something for it. If you have anything like Pepto-Bismol or a stomach acid reliever take this first and see if it helps. The Vicodin shouldn’t have any effects like nauseous unless you have something…
Related Questions Answered on Y!Answers
- Why does Vicodin make me feel so awful?
- Q: I am taking Vicodin for abscessed teeth, and it makes me nauseous, sweaty, and generally icky feeling. I only took one. Is there any way to overcome these side effects, or is there another medicine I should consider? I am also taking Ibuprofen 800’s, could there be an interaction? Finally, I am two years clean from a herion addiction, so why can’t I tolerate Vicodin at RX’d amount?
- A: take the vicodin only dont take the ibuprofen , cut the vicodin in half !
- After an appendectomy, what remedies could one use if they get nauseous from Vicodin?
- Q: Are there any natural remedies one could take along with their Vicodin to make sure the nausea stays down? Like some sort of food/drink that settles the stomach?
- A: talk to a pharmacist. they would know. my wife can,t use it, either.
- How do you prevent from getting nauseous when taking vicodin?
- Q: I’ve been taking vicodin the last couple weeks because i hurt my hand pretty bad. I have to take more now because my tolerance is increasing but now i get sick sometimes when I take it. I’ve tried taking it after a meal, eating it with crackers, and drinking it with milk but I don’t always have food available. Any more ideas on how to keep from getting sick? or on how to stop my tolerance from increasing?
- A: You said you have to take more now? It sounds like you are taking more than the recommended dose and that can surely cause Nausea. Vicodin, is a very powerful pain killer! You need do be real careful when taking it and you have to take it the way it is prescribed. Vicodin can cause Liver Damage if not taken as prescribed!!! If you are not really careful, you may end with Liver Damage, you can possibly overdose on it, you can become addicted to it, and taking more of it, will build up a resistance to it and it won’t work anymore, which is what is probably happening now, if you have to take more. You really need to see your Dr. If you are taking more than the prescribed dose, please Stop! Your Dr. may be able to give you something else, that will be more effective and longer lasting for helping relieve the pain. Have you tried eating something FIRST, waiting about a half an hour and then taking the Vicodin. If not, I would try taking the regular dose that way, and see if it makes you Nauseous. Hope you feel better!Here is more information on Vicodin!http://www.drugs.com/vicodin.htmlhttp://www.addictionsearch.com/treatment_articles/article/vicodin-addiction-abuse-and-treatment_42.html